skin-hair-icon
Fever and skin rash
My daughter got fever and skin rashes a day after fever. The fever got down after taking p-250 syp.but the rash is growing and pilling. It is more at back and behind neck. Applied dermadew lotion but rash is growing. The rash is white pilling of skin. What cream should be applied to stop the rash? I am thinking of applying flucreme nm.
102 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Thanks for the query. Avoid self medications and meet a dermatologist for proper guidance and care about your daughter 's skin care.There may be many mimickers of this skin condition and medications by self without supervision can be more dangerous. Use a moisturizing agent like cetaphil cream for whole body application.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
Avoid Self Medications.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.